Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 253, NWS Atlanta, GA

July 4, 2015Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 4, 2015, 2:33 PM EDT for Laurens County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 2:33 PM EDT (18:33 UTC)
Expired
Jul 4, 2015, 3:00 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 2:43 PM EDTTSTM WND DMGDublin, GAMULTIPLE TREES DOWN AND POWER LINES DOWN ON I-16 AT MILE MARKER 51 AND INTERSECTION OF PECAN AND KELLAM ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WUUS52 KFFC 041833
SVRFFC
GAC175-041900-
/O.NEW.KFFC.SV.W.0253.150704T1833Z-150704T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 300 PM EDT

* AT 233 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUDLEY...OR
  8 MILES WEST OF DUBLIN...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...EAST DUBLIN...DUDLEY...BREWTON AND HARLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3246 8312 3259 8314 3267 8280 3244 8277
TIME...MOT...LOC 1833Z 267DEG 21KT 3251 8305 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:39 PM EDT, 54 minutes earlier.

Area forecast discussion, Jul 4, 1:39 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT SAT JUL 4 2015

.UPDATE...
A LULL IN THE ACTIVITY ACROSS NORTHERN GA SHOULD CONTINUE FOR THE
NEXT FEW HOURS. ANY STORMS THAT DEVELOP ACROSS THIS AREA SHOULD BE
MORE CELLULAR IN NATURE AND ISOLD/SCT IN COVERAGE. FURTHER
SOUTH...MORE WIDESPREAD CONVECTION HAS DEVELOPED ACROSS AREAS THAT
HAVE RECEIVED GOOD HEATING UNDER PARTLY CLOUDY SKIES. ISOLATED
THUNDERSTORMS COULD BECOME STRONG TO SEVERE.

&&

.PREV DISCUSSION... /ISSUED 1103 AM EDT SAT JUL 4 2015/

UPDATE...
MOSAIC RADAR SHOWS AN AREA OF WIDESPREAD RAIN AND A FEW
THUNDERSTORMS EXTENDED FROM EASTERN TEXAS INTO CENTRAL GA. OVER
THE LAST HOUR OR TWO...HAVE NOTICED A FEW HOLES DEVELOP IN THE
COVERAGE ACROSS CENTRAL AL AND CENTRAL MS. DO THINK THE FIRST
BREAK IN THE PRECIP MAY REACH US SOMETIME DURING THE MID
AFTERNOON...AND THE HRRR SEEMS TO HAVE A DECENT HANDLE ON THIS.
THE HRRR ALSO SHOWS RAIN RE-DEVELOPING IN THE WEST BY 7-8PM. THIS
IS WHAT IS ALREADY IN THE GRIDS...SO SEE NO REASON TO CHANGE THIS
NOW AND WILL STICK WITH PERSISTENCE.

HAVE ALSO BUMPED HIGH TEMPS DOWN UNDER THE RAIN SHIELD.

PREV DISCUSSION... /ISSUED 850 AM EDT SAT JUL 4 2015/

UPDATE...
THE START OF INDEPENDENCE DAY HAS BEEN PRETTY SOGGY FOR PORTIONS
OF NORTH AND CENTRAL GEORGIA. MID LEVEL FLOW CONTINUES FAVORABLE
FOR TRAINING OF SHOWERS AND A FEW THUNDERSTORMS MAINLY ALONG AND
NORTH OF INTERSTATE 20.

INSTABILITY IS LIMITED...SO HAVE PULLED BACK ON THE THUNDERSTORM
COVERAGE FOR TODAY. THINK THE MAIN ISSUE WILL BE HEAVY RAINFALL
DUE TO STORMS REPEATEDLY MOVING ACROSS THE SAME AREAS. WILL HAVE
TO TAKE A LOOK AT HIGH TEMPS AGAIN TOWARDS MID MORNING.

NO CHANGES TO THE FLOOD WATCH.

PREV DISCUSSION... /ISSUED 743 AM EDT SAT JUL 4 2015/

PREV DISCUSSION... /ISSUED 414 AM EDT SAT JUL 4 2015/

SHORT TERM /TODAY THROUGH SUNDAY/...
CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORM ACROSS
MOST OF NORTH AND CENTRAL GEORGIA WITH MORE PRECIPITATION MOVING
IN FROM ALABAMA. ALL IN ALL WE ARE IN A VERY MOIST NEAR ZONAL FLOW
PATTERN WHICH CONTINUES TO SEND ONE WAVE AFTER ANOTHER ACROSS THE
SOUTHEAST. THIS WILL CONTINUE TO SUPPORT MULTIPLE ROUNDS OF
SHOWERS/THUNDERSTORMS THAT SHOULD PERSIST THROUGH AT LEAST SUNDAY
NIGHT. HAVE BROAD BRUSHED OCCASIONAL TO CHANCE POPS ACROSS THE
ENTIRE AREA THROUGH THE WEEKEND AS TIMING AND INTENSITY OF EACH
WAVE WILL BE DIFFICULT TO GET A HANDLE ON. THIS IS A VERY RAPIDLY
CHANGING ENVIRONMENT WITH THE ONLY CONSTANT BEING NORTH AND
CENTRAL GA GETTING MORE AND MORE PRECIPITATION EVERY HOUR. THE
FORECAST MODELS ARE IN GOOD OVER ALL AGREEMENT BUT THEY ARE ALSO
SHOWING SOME DIFFERENCES IN TIMING AND INTENSITY. ONE GOOD THING
IS THE MODELS ARE SHOWING A BIT LESS INSTABILITY DEVELOPING THIS
AFTERNOON SO SHOULD MAINLY SEE JUST GENERAL THUNDERSTORMS ACROSS
THE AREA TODAY. GIVEN MOIST ENVIRONMENT AND LIMITED HEATING DUE TO
CLOUDS AND RAIN...SEVERE POTENTIAL WILL GENERALLY BE LOW.
HOWEVER...WE CAN NOT RULE OUT A SEVERE STORM OR TWO MOVING IN OUT
OF ALABAMA LATER THIS AFTERNOON. IF WE SEE ANY THEY SHOULD BE
ISOLATED AND SHORT LIVED. THE SAME SHOULD BE THE CASE FOR SUNDAY
AS WELL. HAVE ALSO EXTENDED THE FLASH FLOOD WATCH UNTIL SUNDAY
EVENING FOR CONTINUED PRECIPITATION THROUGH THE WEEKEND. LOOKING
FOR 1 TO 3 INCH TOTALS ACROSS NORTH GA THROUGH SUNDAY.

01

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
BY MONDAY...UPPER LEVEL TROUGH AXIS IS OVER THE EASTERN TWO THIRDS
OF THE AREA WITH SOME MID LEVEL DRIER AIR NOTED FOR THE NORTHERN
CWA WITH PRECIPITABLE WATER DROPPING TO 1.4 INCHES. OVERALL WOULD
EXPECT THIS TO RESULT IN A REDUCTION IN COVERAGE OF STORMS OVER
PREVIOUS DAYS AND PLAN TO CONTINUE LOWERING POPS THROUGH THE END
OF THE FORECAST. DRIER AIR CONTINUES FOR TUESDAY BEFORE ERODING
AWAY AND GIVING WAY TO A BIT OF INCREASED MOISTURE FOR THE
REMAINDER OF THE LONG TERM. WITH MID AND UPPER LEVEL RIDGE
BUILDING IN HOWEVER...UPPER LEVEL ENERGY IS MUCH REDUCED THROUGH
THE PERIOD AND DIURNALLY FAVORED CHANCE POPS LOOK SUFFICE FOR THE
GRIDS. REMAINDER OF THE FORECAST IS ON TRACK AND NO MAJOR CHANGES
ARE PLANNED.

DEESE/01

&&

.AVIATION...
18Z UPDATE...
A LULL IN CONVECTION IS EXPECTED FOR THE NEXT 3 TO 4 HOURS ACROSS
NORTHERN GA. HI-RES MODELS ARE INCREASING THE COVERAGE OF STORMS
AGAIN AFTER 00Z AS ANOTHER WAVE MOVES EAST IN THE FLOW. WINDS WILL
REMAIN ON THE WEST SIDE. MVFR CIGS AND PATCHY FOG ARE POSSIBLE
AFTER 06Z...ESPECIALLY IN THOSE AREAS THAT RECEIVED RAINFALL.

//ATL CONFIDENCE...18Z UPDATE...
MED CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          81  70  85  69 / 100  50  60  40
ATLANTA         80  71  84  70 / 100  60  60  40
BLAIRSVILLE     74  64  78  63 /  90  70  70  50
CARTERSVILLE    80  68  83  67 / 100  70  70  40
COLUMBUS        87  72  87  71 /  50  60  60  40
GAINESVILLE     80  69  82  68 / 100  60  60  50
MACON           86  71  89  70 /  40  40  60  40
ROME            80  69  83  68 / 100  70  70  40
PEACHTREE CITY  81  70  84  69 / 100  60  60  40
VIDALIA         91  71  91  72 /  40  40  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON...
DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...JACKSON...
LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH
FULTON...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...
WILKES.

&&
Hazardous weather outlook, Jul 4, 10:45 AM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 AM EDT SAT JUL 4 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1045 AM EDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE...
...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA...

WEATHER HAZARDS EXPECTED...
THE MAIN HAZARDS WILL BE STRONG TO POSSIBLY DAMAGING WINDS...
FREQUENT LIGHTNING AND POSSIBLY SOME SMALL HAIL.
LOCALLY HEAVY RAINFALL WILL CAUSE MINOR FLOODING ALONG AREA STREAMS...
CREEKS AND FLOOD PRONE LOW LYING AREAS.

DISCUSSION...
A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND
UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT. A FEW STORMS COULD BECOME SEVERE
ANYTIME INTO EARLY EVENING...AND SHOULD GREATLY DIMINISH BY 10 PM
THIS EVENING. THE MORE FAVORABLE LOCATION FOR SEVERE STORMS WILL BE
MAINLY ACROSS PARTS OF NORTHWEST AND WEST CENTRAL GEORGIA AS STRONG
STORMS MOVE EAST FROM ALABAMA. TRAINING OF STORMS OVER ALREADY
SATURATED GROUNDS IS LIKELY AND WILL RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE GREATEST RISK FOR THUNDERSTORMS WILL BE SUNDAY AND MONDAY...
AND A FEW STORMS COULD BECOME SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON
SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR TUESDAY THROUGH FRIDAY AS
WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 4, 1:59 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT SAT JUL 4 2015

GAZ108>110-041830-
DODGE GA-TELFAIR GA-WILCOX GA-
159 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...TELFAIR AND WILCOX
COUNTIES UNTIL 230 PM EDT...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF ABBEVILLE...MOVING EAST AT 20
MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILAN...RHINE...JACKSONVILLE...ANTIOCH CHURCH...CHINA HILL...
TEMPERANCE AND BROWNING.

LAT...LON 3180 8308 3181 8309 3181 8310 3182 8311
      3181 8311 3181 8314 3182 8314 3182 8315
      3183 8315 3185 8318 3184 8321 3185 8334
      3193 8337 3207 8303 3181 8293 3179 8306
TIME...MOT...LOC 1758Z 252DEG 18KT 3187 8326

DJN
Special weather statement, Jul 4, 2:01 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT SAT JUL 4 2015

GAZ095-096-107-109-041830-
BLECKLEY GA-DODGE GA-HOUSTON GA-PULASKI GA-
201 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...DODGE...HOUSTON AND
PULASKI COUNTIES UNTIL 230 PM EDT...

AT 201 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
HAWKINSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...CHESTER...PAULK...MAGNOLIA...PULASKI STATE
PRISON...OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY CROSSING...
REBIE...ROWLAND...RODDY...YONKERS...BAILEYS PARK...EMPIRE...COLEY
STATION...PORTER...GOLDSBORO AND DUBOIS.

LAT...LON 3231 8357 3243 8357 3251 8319 3249 8317
      3230 8311
TIME...MOT...LOC 1801Z 257DEG 31KT 3237 8346
Special weather statement, Jul 4, 2:16 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT SAT JUL 4 2015

GAZ107-108-041845-
WILCOX GA-PULASKI GA-
216 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX AND PULASKI COUNTIES UNTIL
245 PM EDT...

AT 216 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR PINEVIEW...OR
14 MILES WEST OF ABBEVILLE...MOVING EAST AT 20 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ABBEVILLE...ROCHELLE...PINEVIEW...PITTS...CEDAR CREEK...FINLEYSON...
POPE CITY...OCMULGEE BANKS...PLEASANT VIEW AND SEVILLE.

LAT...LON 3193 8361 3212 8361 3223 8335 3218 8329
      3215 8332 3213 8331 3211 8334 3209 8332
      3209 8331 3208 8330 3205 8331 3202 8329
      3201 8330 3200 8328 3198 8328
TIME...MOT...LOC 1816Z 253DEG 17KT 3206 8354
Special weather statement, Jul 4, 2:19 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT SAT JUL 4 2015

GAZ102-103-041845-
WEBSTER GA-STEWART GA-
219 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND STEWART COUNTIES
UNTIL 245 PM EDT...

AT 219 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR
LUMPKIN TO 8 MILES WEST OF WESTON TO NEAR CUTHBERT...MOVING EAST AT
25 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...PROVIDENCE CANYON STATE
PARK...WESTVILLE...TROUTMAN...KIMBROUGH...CENTERPOINT...CHARLES...
LEVERETTS AND CHAMBLISS.

LAT...LON 3192 8468 3193 8468 3192 8469 3192 8477
      3193 8480 3192 8482 3211 8500 3215 8473
      3206 8456 3192 8449
TIME...MOT...LOC 1819Z 264DEG 20KT 3206 8488 3194 8475 3177 8472
Special weather statement, Jul 4, 2:21 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT SAT JUL 4 2015

GAZ096-097-041845-
BLECKLEY GA-LAURENS GA-
221 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND LAURENS COUNTIES
UNTIL 245 PM EDT...

AT 221 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR MONTROSE...OR
13 MILES WEST OF DUBLIN...MOVING EAST AT 25 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DUDLEY...MONTROSE AND HARLOW.

LAT...LON 3247 8322 3256 8325 3265 8293 3245 8291
TIME...MOT...LOC 1821Z 251DEG 21KT 3251 8313
Special weather statement, Jul 4, 2:28 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT SAT JUL 4 2015

GAZ095-105-107-041900-
HOUSTON GA-DOOLY GA-PULASKI GA-
228 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...DOOLY AND PULASKI
COUNTIES UNTIL 300 PM EDT...

AT 227 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER UNADILLA...OR
10 MILES NORTH OF VIENNA...MOVING EAST AT 25 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAWKINSVILLE...UNADILLA...PINEHURST...MOCK SPRINGS...WALLACE...
BROWNDALE AND KLONDIKE.

LAT...LON 3214 8383 3229 8383 3238 8349 3213 8348
TIME...MOT...LOC 1827Z 267DEG 21KT 3224 8376

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 10:26 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee49 min
Jul 3, 10:52 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup23 min
Jul 3, 10:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 10:58 PM EDTSevere Thunderstorm WarningFFCTroup32 min
Jul 3, 11:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 3, 11:23 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup37 min
Jul 3, 11:32 PM EDTSpecial Weather StatementFFCTaylor, Upson28 min
Jul 3, 11:42 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 3, 11:43 PM EDTSpecial Weather StatementFFCJefferson32 min
Jul 3, 11:44 PM EDTSpecial Weather StatementFFCClayton, Fayette31 min
Jul 4, 12:09 AM EDTSpecial Weather StatementFFCMacon, Schley51 min
Jul 4, 12:10 AM EDTSpecial Weather StatementFFCClayton, DeKalb35 min
Jul 4, 12:15 AM EDTSpecial Weather StatementFFCJefferson30 min
Jul 4, 12:40 AM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs35 min
Jul 4, 1:09 AM EDTSpecial Weather StatementFFCTroup36 min
Jul 4, 1:19 AM EDTSpecial Weather StatementFFCClarke, Greene, Hancock, Oconee, Oglethorpe, Taliaferro and 1 more26 min
Jul 4, 1:35 AM EDTSevere Thunderstorm WarningFFCTroup25 min
Jul 4, 1:37 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Oglethorpe, Taliaferro, Warren and 2 more38 min
Jul 4, 1:42 AM EDTSpecial Weather StatementFFCHarris33 min
Jul 4, 1:51 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup24 min
Jul 4, 1:58 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 4, 2:18 AM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding27 min
Jul 4, 2:44 AM EDTSpecial Weather StatementFFCHenry31 min
Jul 4, 2:50 AM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Talbot, Upson40 min
Jul 4, 2:54 AM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton51 min
Jul 4, 6:13 AM EDTRiver Flood WarningFFCForsyth, Fulton20 hr
Jul 4, 12:32 PM EDTSpecial Weather StatementFFCStewart, Webster28 min
Jul 4, 12:58 PM EDTSpecial Weather StatementFFCStewart, Webster32 min
Jul 4, 1:01 PM EDTSpecial Weather StatementFFCMarion, Schley29 min
Jul 4, 1:20 PM EDTSpecial Weather StatementFFCHouston25 min
Jul 4, 1:23 PM EDTSpecial Weather StatementFFCTelfair37 min
Jul 4, 1:29 PM EDTSpecial Weather StatementFFCMacon31 min
Jul 4, 1:32 PM EDTSevere Thunderstorm WarningFFCHouston, Pulaski28 min
Jul 4, 1:35 PM EDTSpecial Weather StatementFFCWebster25 min
Jul 4, 1:39 PM EDTSpecial Weather StatementFFCSchley36 min
Jul 4, 1:45 PM EDTSpecial Weather StatementFFCDooly30 min
Jul 4, 1:47 PM EDTSpecial Weather StatementFFCStewart28 min
Jul 4, 1:56 PM EDTSpecial Weather StatementFFCDooly34 min
Jul 4, 1:59 PM EDTSpecial Weather StatementFFCTelfair31 min
Jul 4, 2:01 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 4, 2:16 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 4, 2:19 PM EDTSpecial Weather StatementFFCStewart, Webster26 min
Jul 4, 2:21 PM EDTSpecial Weather StatementFFCLaurens24 min
Jul 4, 2:28 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 4, 2:36 PM EDTSpecial Weather StatementFFCDodge24 min
Jul 4, 2:38 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Jul 4, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Jul 4, 3:29 PM EDTSpecial Weather StatementFFCTreutlen31 min
Jul 4, 3:46 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.